# SDR SWAA2024010437345

- Difficulty date: January 2, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 66,916 hours, 39,978 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/AS REPORT GIRT BAR IN FORWARD IN FORWARD SERVICE DOOR IS NOT SECURE WHEN PLACED IN UPPER HOLDING BRACKET<[01] NO DEFECTS NOTED IAW M/M 25-66-01
